Existence of positive solutions for Dirichlet problems of some singular elliptic equations
MetadataShow full metadata
When an unbounded domain is inside a slab, existence of a positive solution is proved for the Dirichlet problem of a class of semilinear elliptic equations similar to the singular Emden-Fowler equation. The proof is based on a super and sub-solution method. A super solution is constructed by Perron's method together with a family of auxiliary functions.
CitationJin, Z. (2003). Existence of positive solutions for Dirichlet problems of some singular elliptic equations. Electronic Journal of Differential Equations, 2003(49), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.